DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9516

Title: Self-Diffusion Coefficient of Ring Polymers in Semidilute Solution
Authors: IYER, BVS
SHANBHAG, S
JUVEKAR, VA
LELE, AK
Keywords: spin-spin relaxation
polydimethylsiloxane melts
viscoelastic properties
dynamics
polystyrenes
chain
molecules
length
bulk
dna
Issue Date: 2008
Publisher: JOHN WILEY & SONS INC
Citation: JOURNAL OF POLYMER SCIENCE PART B-POLYMER PHYSICS, 46(21), 2370-2379
Abstract: In a topologically constraining environment the size of a flexible nonconcatenated ring polymer (macrocycles) and its dynamics are known to differ from that of linear polymers. Hence, the diffusion coefficient of ring polymers can be expected to be different from linear chains. We present here scaling arguments for the concentration and molecular weight dependence of self-diffusion coefficient of ring polymers in semidilute solutions, and show that contrary to expectations these scaling relations are identical to what is known for linear polymers. At higher concentrations excluded volume interactions arising from possibilities of segmental overlap can become effective for large ring polymers. In this regime the diffusion coefficient of large ring polymers shows a relatively weaker dependence on concentration and molecular weight. (C) 2008 . J Polym Sci Part B: Polym Phys 46: 2370-2379, 2008
URI: http://dx.doi.org/10.1002/polb.21569
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9516
http://hdl.handle.net/10054/9516
ISSN: 0887-6266
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback